# SDR DHL99708006

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Misdrilled
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STABILITY STRAP FROM BS 420 TO BS 400 BL 0 HAD NUMEROUS HOLES DRILLED IN TO IT.  REPLACED STRAP 3 X 63 PER SRM 53-10-8.
